Taiwanese Journal of Mathematics, ( ISI ), Volume (13), No (4), Year (2009-8) , Pages (1181-1187)

Title : ( Invariance of primitive ideals by phi_derivations on Banach algebras )

Authors: Shirin Hejazian , Ali Reza Janfada ,

Citation: BibTeX | EndNote

We shoe that in certain cases a phi-derivation with nilpotent separating space leave each primitive ideal invariant. We also obtain sufficient conditions for the separating ideal to be nilpotent.

Keywords

, phi-derivation, primitive ideal , nilpotent ideal, separating
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1011163,
author = {Hejazian, Shirin and Janfada, Ali Reza},
title = {Invariance of primitive ideals by phi_derivations on Banach algebras},
journal = {Taiwanese Journal of Mathematics},
year = {2009},
volume = {13},
number = {4},
month = {August},
issn = {1027-5487},
pages = {1181--1187},
numpages = {6},
keywords = {phi-derivation; primitive ideal ; nilpotent ideal; separating space},
}

[Download]

%0 Journal Article
%T Invariance of primitive ideals by phi_derivations on Banach algebras
%A Hejazian, Shirin
%A Janfada, Ali Reza
%J Taiwanese Journal of Mathematics
%@ 1027-5487
%D 2009

[Download]